# SDR FDEA201712073340

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: AYG72331
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, L/H PILLOW BLOCK WAS FOUND CRACKED.  REMOVED AND REPLACED PILLOW BLOCK. REF WC 32T7701-C. CMM 32-15-01.
